# SDR UIEA2015091400524

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,998 hours, 16,274 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG HAS OIL LEAKING FROM IDG SERVICE PORT.  REPLACED PACKING ON OVERFLOW PORT.  RAN ENG, NO LEAK NOTED AT THIS TIME IAW MM 24-00-00.
